# SDR IU6R2019071501

- Difficulty date: July 15, 2019
- Submitted: July 15, 2019
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Aircraft: N626N
- Make and model: Boeing 737*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Ballscrew
- Part number: 07322P00005
- Part serial: 0540C
- Condition: Leaking
- Location: Horiz Stab
- Component: Horizontal Stab, Boeing
- Component part number: 251A451011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MALFUNCTION:  BALL SCREW ASSY. P/N 07322P000-05 S/N 0540C IS LEAKING GREASE FROM RETURN TUBES AND LOWER WIPERS. PROBABLE CAUSE: INCORRECTLY SEALED.  RECOMMENDATION: REMOVE FROM HSTA AND SEND TO MFG FOR REPAIR.
